# SDR C41R727N

- Difficulty date: September 27, 2012
- Submitted: October 9, 2012
- Operation: General aviation
- Aircraft: N315NG
- Make and model: Pilats PC1247
- Aircraft serial: 1315
- Aircraft time: 267 hours, 223 cycles
- Engine: Pwa PT6A67
- Engine time: 267 hours, 223 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3250 · Landing Gear Steering System
- Part: Yoke
- Condition: Binding
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS UNDERGOING AN ANNUAL INSPECTION. ACFT WAS PLACED ON JACKS TO COMPLETE CHECKLIST GEAR ITEMS. INSPECTING TECH NOTICED AN UNUSUAL NOISE FROM THE NLG AREA.  ON FURTHER INVESTIGATION, DISCOVERED NLG STEERING YOKE ASSEMBLY BINDING.  R & R  RETAINING WASHER, BOLT, ROD END ASSY, D-RING, RING, AND CLEVIS PIN.
